| Catalog Number |
515056 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The following information was provided by the initial reporter:
material # unknown.Batch # unknown.It was reported by customer that "kink in line above the filter, one way valve on the drip chamber back flowed backwards down to the filter when connected via optima pieces, does not allow flow of the line as they do circle priming of the sets".Verbatim:
10015861a,20350e, plus optima piece.Kink in line above the filter.One way valve on the drip chamber back flowed backwards down to the filter when connected via optima pieces in a circle prime fashion when the valve on the drip chamber should be one way only up into the bag.Multiple overall complaints of kinking from this facility.Does not allow flow of the line as they do circle priming of the sets.They are having to discard the set in most cases and grab new that are not kinked.No patient impact.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.